Nurofen Sinus & Pain 200mg/30mg 24 Film Coated Tablets

10,40

In stock

Please be advised We highly recommend that you Read all medication leaflet carefully before you start taking any medicine because it contains important information for you.

NUROFEN SINUS AND PAIN FILM-COATED TABLETS IBUPROFEN 200MG PSEUDOEPHEDRINE HYDROCHLORIDE 30MG

Product Description:?
It contains ibuprofen (200mg), which relieves pain and has anti-inflammatory properties, combined here with decongestant (30mg Pseudoephedrine Hydrochloride) which constricts the blood vessels in the nose; this helps open up the nasal passages to make breathing easier, to provide relief from blocked nose. Relief for up to 8hours - Refers to ibuprofen Usage Information

Dosage:

For oral administration and short term use only, if symptoms persist for more than 3 days or if symptoms worsen consult your doctor.

Adults and children from 12 years: Swallow 2 tablets with water then if necessary take 1-2 tablets every 4 hours. Do not exceed 6 tablets in 24 hours.
Not suitable for children under 12 years.

For detailed dosing instructions and safety information please refer to product information leaflet

Reviews

There are no reviews yet.

Be the first to review “Nurofen Sinus & Pain 200mg/30mg 24 Film Coated Tablets”

Your email address will not be published. Required fields are marked *

I accept the Privacy Policy

All search results
Select your currency
EUR Euro
0